# SDR HEEA062803

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Malfunctioned
- Location: Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER DOES NOT RECEIVE.
